UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The spatial complexity of localized buckling in rods with noncircular cross section

Van Der Heijden, GHM; Champneys, AR; Thompson, JMT; (1998) The spatial complexity of localized buckling in rods with noncircular cross section. SIAM JOURNAL ON APPLIED MATHEMATICS , 59 (1) pp. 198-221.

Full text not available from this repository.
Type: Article
Title: The spatial complexity of localized buckling in rods with noncircular cross section
Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, anisotropic rods, torsional buckling, spatial chaos, homoclinic orbits, bifurcation, HOMOCLINIC ORBITS, HAMILTONIAN-SYSTEMS, WATER-WAVES, BIFURCATION, EQUILIBRIA
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Civil, Environ and Geomatic Eng
URI: http://discovery.ucl.ac.uk/id/eprint/165854
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item